Alert archive / New Hampshire / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 84, NWS Gray, ME

July 23, 2016Belknap County, Carroll County, Grafton County, New Hampshire

NWS Gray, ME issued this severe thunderstorm warning at Jul 23, 2016, 5:10 PM EDT for Belknap County, Carroll County, Grafton County, New Hampshire. It was in force for 50 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 23, 2016, 5:10 PM EDT (21:10 UTC)
Expired
Jul 23, 2016, 6:00 PM EDT
In force
50 min
Issued by
NWS Gray, ME
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Belknap County, NH, Carroll County, NH, Grafton County, NH

The radar

The Portland,ME radar (KGYX), 114 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 23, 5:15 PM EDTTSTM WND DMG6 Ene Hebron, NHTREES DOWN.
Jul 23, 5:17 PM EDTTSTM WND DMGPlymouth, NHTREES AND WIRES DOWN ON TEXAS HILL ROAD.
Jul 23, 5:45 PM EDTTSTM WND DMG1 Ne Sanbornton, NHWIRES DOWN.
Jul 23, 5:45 PM EDTTSTM WND DMGLaconia, NHTREES ON WIRES AND PEA SIZED HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 23, 3:10 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 9.2 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2016-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2016-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1588 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

843 
WUUS51 KGYX 232110
SVRGYX
NHC001-003-009-232200-
/O.NEW.KGYX.SV.W.0084.160723T2110Z-160723T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAY ME
510 PM EDT SAT JUL 23 2016

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN GRAFTON COUNTY IN NORTHERN NEW HAMPSHIRE...
  SOUTHWESTERN CARROLL COUNTY IN NORTHERN NEW HAMPSHIRE...
  NORTHWESTERN BELKNAP COUNTY IN CENTRAL NEW HAMPSHIRE...

* UNTIL 600 PM EDT

* AT 509 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PLYMOUTH...
  MOVING SOUTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LACONIA...PLYMOUTH...MEREDITH...MOULTONBOROUGH...HOLDERNESS...
  ASHLAND...GROTON...SANDWICH...BELMONT...GILFORD...BRISTOL...
  CENTER HARBER...BRIDGEWATER...HEBRON...ELLSWORTH...RUMNEY...
  CAMPTON...NEW HAMPTON...SANBORNTON AND THORNTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4392 7176 4365 7131 4347 7155 4380 7191
TIME...MOT...LOC 2109Z 311DEG 28KT 4382 7178 

HAIL...1.00IN
WIND...60MPH
 
$$

HANES
2 follow-up statements
582 
WWUS51 KGYX 232130
SVSGYX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
530 PM EDT SAT JUL 23 2016

NHC001-003-009-232200-
/O.CON.KGYX.SV.W.0084.000000T0000Z-160723T2200Z/
GRAFTON NH-CARROLL NH-BELKNAP NH-
530 PM EDT SAT JUL 23 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SOUTHEASTERN GRAFTON...SOUTHWESTERN CARROLL AND NORTHWESTERN
BELKNAP COUNTIES...

AT 529 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
HOLDERNESS...OR NEAR MEREDITH...MOVING SOUTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
LACONIA...PLYMOUTH...MEREDITH...MOULTONBOROUGH...HOLDERNESS...
ASHLAND...SANDWICH...BELMONT...GILFORD...BRISTOL...CENTER HARBER...
BRIDGEWATER...HEBRON...NEW HAMPTON...SANBORNTON...CAMPTON...
TILTON AND TUFTONBORO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4383 7161 4365 7131 4347 7155 4370 7180
TIME...MOT...LOC 2129Z 310DEG 30KT 4370 7159 

HAIL...1.00IN
WIND...60MPH
 
$$

HANES
848 
WWUS51 KGYX 232155
SVSGYX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
555 PM EDT SAT JUL 23 2016

NHC001-003-009-232205-
/O.EXP.KGYX.SV.W.0084.000000T0000Z-160723T2200Z/
GRAFTON NH-CARROLL NH-BELKNAP NH-
555 PM EDT SAT JUL 23 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GRAFTON...
SOUTHWESTERN CARROLL AND NORTHWESTERN BELKNAP COUNTIES WILL EXPIRE AT
600 PM EDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL
HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR
NORTHERN AND CENTRAL NEW HAMPSHIRE.

LAT...LON 4383 7161 4365 7131 4347 7155 4370 7180
TIME...MOT...LOC 2152Z 311DEG 28KT 4370 7159 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 3:53 PM EDT, 1 hour 17 minutes earlier.

Area forecast discussion, Jul 23, 3:53 PM EDT, 1 hour 17 minutes before
Area Forecast Discussion
National Weather Service Gray ME
353 PM EDT SAT JUL 23 2016

.SYNOPSIS...
A cold front will will push offshore tonight with scattered
thunderstorms ahead of the front. High pressure will build in
from the west on Sunday and will shift offshore Sunday night. A
cold front will approach from the west on Monday and will cross
the region Monday night. High pressure will build in from the west
on Tuesday and will crest over the area on Wednesday. A weak cold
front will slowly push southeast into the region Wednesday night
and will stall over the region on Thursday. High pressure will
build in from the north Thursday night and Friday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Scattered thunderstorms across the region at 3pm present the most
immediate threat. There are three distinct areas within the CWA.
In the far north and eastern areas /Franklin to Kennebec to
Lincoln counties and northeast/ much of the instability has
already been rained out with earlier showers which will limit the
convective potential. In this area scattered showers and isolated
thunder are the threat. Further south and west... current shower
activity is focused along a line extending from HIE to IZG to PWM.
This represents the edge of the morning cloud field as well as
last nights convection. These boundaries will continue to help
enhance convection over the next few hours. The seabreeze is also
in play with convection firing already over the seabreeze front
at Kennebunk and Freeport. Finally to the southwest of this
area... in Hillsborough and Cheshire county NH dry air has mixed
down lowering the dewpoints. This puts southwest NH at a much
lower risk for thunderstorm initiation. The one threat for this
area would be from the convection currently moving out of Quebec
into northern Vermont. If this system is able to grow upscale into
an MCS with a cold pool it will likely propagate into southwest NH
in the evening hours. In this case the dry low levels would
actually help to enhance the wind gust threat for this region.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/...
Showers will die off for most of the CWA after sunset... with
southwest regions being the last to see showers end. As they do
skies will clear allowing patchy valley fog to form.

Sunday a weak ridge of high pressure builds in behind the front.
While temps aloft have decreased surface temperatures will remain
warm with highs in the 80s. Dewpoints will decrease behind the
front. With the weakening pressure gradient a sea breeze should
develop keeping the immediate coasting line in the 70s.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
A progressive pattern will develop for next week as the jet
stream moves a series of waves through southern canada.Monday the
next short wave comes in dropping a front through the region. The
front once again looks to coincide with peak heating which will
allow for the potential for severe storms. Very warm and humid
airmass will be in place ahead of this system with daytime highs
ranging through the 80s north and upper 80s to mid 90s south.

After the front moves through Monday night a period of high
pressure builds in for Tuesday and Wednesday. Mostly sunny skies
will prevail with a nice seabreeze again forming for the coast.

As we move towards the end of the week forecast confidence
decreases markedly. Previous deterministic models had hinted at a
large wet system moving in for Thursday and Friday, however
current guidance is all over the map with a low center ranging
from the great lakes to off the coast. While wet seems to be the
trend, the details are too uncertain yet to put much weight in any
of the heavier rainfall scenarios and have gone with just a 50
PoP. Beyond the wet end of the week guidance hints at a sunny
weekend... however put low confidence in all of this extended
forecast for the moment.

&&

.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
Short Term...periods of thunderstorms and IFR through the next few
hours. Scattered 5000ft deck will decrease ceilings to MVFR at
times. After sunset look for VFR through the weekend except HIE
and LEB which may see some valley fog.

Long Term...VFR Sunday night. VFR on Monday with areas of MVFR
ceilings and vsby in Showers and thunderstorms. VFR Tuesday and
Wednesday

&&

.MARINE...
Short Term...A few scattered thunderstorms may reach the coastal
waters this evening otherwise Seas below SCA.

Long Term...No problems noted.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...None.
NH...None.
MARINE...None.

&&

SYNOPSIS...
NEAR TERM...Curtis
SHORT TERM...Curtis
LONG TERM...Curtis
AVIATION...Curtis
MARINE...Curtis
Hazardous weather outlook, Jul 23, 3:21 PM EDT, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
321 PM EDT SAT JUL 23 2016

NHZ003>009-241930-
NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-
SULLIVAN-MERRIMACK-BELKNAP-
321 PM EDT SAT JUL 23 2016

...SEVERE THUNDERSTORM WATCH 411 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW HAMPSHIRE AND
NORTHERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH 2AM. DAMAGING
WINDS AND LARGE HAIL WILL BE THE GREATEST THREATS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SCATTERED THUNDERSTORMS MONDAY AFTERNOON HAVE THE POTENTIAL TO
BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE
GREATEST THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

MEZ018-019-023-024-NHZ010>015-241930-
INTERIOR YORK-INTERIOR CUMBERLAND-COASTAL YORK-COASTAL CUMBERLAND-
STRAFFORD-CHESHIRE-EASTERN HILLSBOROUGH-INTERIOR ROCKINGHAM-
COASTAL ROCKINGHAM-WESTERN AND CENTRAL HILLSBOROUGH-
321 PM EDT SAT JUL 23 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MAINE...SOUTHWEST MAINE...NEW
HAMPSHIRE...CENTRAL NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH 2AM. GUSTY WINDS
AND SMALL HAIL WILL BE THE GREATEST THREATS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SCATTERED THUNDERSTORMS MONDAY AFTERNOON HAVE THE POTENTIAL TO
BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE
GREATEST THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

ANZ150>154-241930-
COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM-
PENOBSCOT BAY-
COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM-
CASCO BAY-
COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT
25 NM-
321 PM EDT SAT JUL 23 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

AN ISOLATED THUNDERSTORM IS POSSIBLE OVER THE WATERS THROUGH 2AM
SATURDAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

MEZ007>009-012>014-020>022-025>028-NHZ001-002-241930-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-ANDROSCOGGIN-KENNEBEC-
INTERIOR WALDO-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-NORTHERN COOS-
SOUTHERN COOS-
321 PM EDT SAT JUL 23 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL
MAINE...SOUTHWEST MAINE...WEST CENTRAL MAINE...WESTERN MAINE AND
NORTHERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED STRONG THUNDERSTORMS ARE POSSIBLE THROUGH 2AM.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SCATTERED THUNDERSTORMS MONDAY AFTERNOON HAVE THE POTENTIAL TO
BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE
GREATEST THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Local storm report, Jul 23, 4:47 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
447 PM EDT SAT JUL 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND DMG     PEAKS ISLAND            43.66N  70.19W
07/23/2016                   CUMBERLAND         ME   TRAINED SPOTTER

            TREES AND POWER LINES DOWN ON BROOK STREET. TREE ON
            BUILDING.

&&

EVENT NUMBER GYX1602183

TFH
Local storm report, Jul 23, 4:49 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
449 PM EDT SAT JUL 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND DMG     PORTLAND                43.66N  70.26W
07/23/2016                   CUMBERLAND         ME   AMATEUR RADIO

            POWER LINES DOWN ON MERIDIAN

&&

EVENT NUMBER GYX1602184

TFH
Local storm report, Jul 23, 4:52 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
452 PM EDT SAT JUL 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TSTM WND DMG     DENMARK                 43.97N  70.80W
07/23/2016                   OXFORD             ME   TRAINED SPOTTER

            TREES AND POWER LINES DOWN. POWER OUTAGES.

&&

EVENT NUMBER GYX1602185

MLE
Special weather statement, Jul 23, 4:54 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
454 PM EDT SAT JUL 23 2016

NHZ005-232145-
SOUTHERN GRAFTON NH-
454 PM EDT SAT JUL 23 2016

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  SOUTHERN GRAFTON COUNTY IN NEW HAMPSHIRE

* UNTIL 545 PM EDT

* AT 454 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A STRONG THUNDERSTORM NEAR LEBANON...MOVING TO THE EAST AT 25 MPH.

* PEA SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THIS
  STORM.

* LOCATIONS IMPACTED INCLUDE...
  LEBANON...
  CANAAN...
  ENFIELD...
  HEBRON...
  AND ORANGE.

LAT...LON 4370 7230 4373 7226 4375 7222 4376 7222
      4377 7220 4377 7221 4379 7220 4370 7180
      4354 7193 4366 7231 4367 7230 4369 7231
TIME...MOT...LOC 2051Z 289DEG 22KT 4371 7220

HANES
Local storm report, Jul 23, 4:57 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
457 PM EDT SAT JUL 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     TSTM WND DMG     HARPSWELL               43.80N  69.98W
07/23/2016                   CUMBERLAND         ME   SOCIAL MEDIA

            TREES AND POWER LINES DOWN

&&

EVENT NUMBER GYX1602186

MLE
Local storm report, Jul 23, 4:59 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
459 PM EDT SAT JUL 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     TSTM WND DMG     CASCO                   44.01N  70.52W
07/23/2016                   CUMBERLAND         ME   LAW ENFORCEMENT

            TREES AND WIRES DOWN

&&

EVENT NUMBER GYX1602187

MLE

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 8:51 PM EDTSpecial Weather StatementGYXCarroll24 min
Jul 22, 8:54 PM EDTSevere Thunderstorm WarningGYXCarroll41 min
Jul 22, 9:46 PM EDTSpecial Weather StatementGYXGrafton44 min
Jul 22, 11:26 PM EDTSevere Thunderstorm WarningGYXCarroll, Coos, Grafton64 min
Jul 23, 1:42 PM EDTSpecial Weather StatementGYXGrafton48 min
Jul 23, 2:06 PM EDTSpecial Weather StatementGYXGrafton39 min
Jul 23, 2:49 PM EDTSpecial Weather StatementGYXCarroll41 min
Jul 23, 3:25 PM EDTSpecial Weather StatementGYXCarroll50 min
Jul 23, 3:35 PM EDTSpecial Weather StatementGYXCarroll40 min
Jul 23, 4:03 PM EDTSevere Thunderstorm WarningGYXCarroll42 min
Jul 23, 4:20 PM EDTSpecial Weather StatementGYXGrafton40 min
Jul 23, 4:54 PM EDTSpecial Weather StatementGYXGrafton51 min
Jul 23, 4:56 PM EDTSevere Thunderstorm WarningGYXCarroll, Grafton34 min
Jul 23, 5:21 PM EDTSevere Thunderstorm WarningGYXCheshire, Hillsborough, Merrimack, Sullivan54 min
Jul 23, 5:23 PM EDTSevere Thunderstorm WarningGYXBelknap, Rockingham, Strafford52 min
Jul 23, 5:25 PM EDTSpecial Weather StatementGYXMerrimack50 min
Jul 23, 5:27 PM EDTSevere Thunderstorm WarningGYXCarroll15 min
Jul 23, 5:39 PM EDTSevere Thunderstorm WarningGYXMerrimack, Rockingham43 min
Jul 23, 5:50 PM EDTSevere Thunderstorm WarningGYXBelknap, Carroll, Strafford21 min
Jul 23, 6:08 PM EDTSevere Thunderstorm WarningGYXCheshire, Hillsborough, Merrimack, Rockingham, Strafford67 min
Jul 23, 6:41 PM EDTSevere Thunderstorm WarningGYXCheshire, Hillsborough, Rockingham35 min

Nearby

Severe Thunderstorm Warnings in New Hampshire, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.